# SDR ASAA0470012

- Difficulty date: August 27, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT, RT ZEE ANGLE CORRODED AT STA 500C.  REMOVED AND REPLACED FWD CARGO COMPARTMENT ZEE ANGLE AT STA 500C-500D.
